RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1971, Volume 35, Issue 2, Pages 367–380 (Mi izv1977)  

Convergence and uniform convergence of Fourier series

A. A. Zakharov


Abstract: We prove theorems on the convergence and uniform convergence of the Fourier series of periodic functions at a point under local and global hypotheses on the functions. The results are extended to uniform convergence and convergence almost everywhere.

Full text: PDF file (779 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1971, 5:2, 379–392

Bibliographic databases:

UDC: 517.5
MSC: 42A20
Received: 03.06.1970

Citation: A. A. Zakharov, “Convergence and uniform convergence of Fourier series”, Izv. Akad. Nauk SSSR Ser. Mat., 35:2 (1971), 367–380; Math. USSR-Izv., 5:2 (1971), 379–392

Citation in format AMSBIB
\Bibitem{Zak71}
\by A.~A.~Zakharov
\paper Convergence and uniform convergence of Fourier series
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1971
\vol 35
\issue 2
\pages 367--380
\mathnet{http://mi.mathnet.ru/izv1977}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=300003}
\zmath{https://zbmath.org/?q=an:0214.32102}
\transl
\jour Math. USSR-Izv.
\yr 1971
\vol 5
\issue 2
\pages 379--392
\crossref{https://doi.org/10.1070/IM1971v005n02ABEH001052}


Linking options:
  • http://mi.mathnet.ru/eng/izv1977
  • http://mi.mathnet.ru/eng/izv/v35/i2/p367

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:381
    Full text:114
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019